Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 125343, 10 pages
http://dx.doi.org/10.1155/2015/125343
Research Article

Robust Stabilization and Disturbance Rejection of Positive Systems with Time-Varying Delays and Actuator Saturation

1School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China
2School of Information and Electrical Engineering, China University of Mining and Technology, Xuzhou 221116, China

Received 11 June 2014; Accepted 17 August 2014

Academic Editor: Mohammed Chadli

Copyright © 2015 Xi Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xi Ding, Zhengrong Xiang, and Chunyu Yang, “Robust Stabilization and Disturbance Rejection of Positive Systems with Time-Varying Delays and Actuator Saturation,” Mathematical Problems in Engineering, vol. 2015, Article ID 125343, 10 pages, 2015. https://doi.org/10.1155/2015/125343.